# SDR DALA2023022201346

- Difficulty date: February 21, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 85,179 hours, 11,252 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303 UNABLE TO DISARM SLIDE DOOR 1R. CORRECTIVE ACTION: DOOR 1R DISARM LEVER CHECKED FOR BINDING, NONE FOUND. ALL OK. CHECKED GIRT BAR/SURROUNDINGS, ALL OK. ARMED/DISARMED DOOR ON GND, ALL SATIS. (4098692)
